# SDR AALA981867

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME CORRODED STATION 304 OUTBOARD OF RIGHT NOSE GEAR TRUNNION CASTING.  REPLACED CORRODED FRAME PER SRM 51-10-1.  (M)
